# SDR MASA200400533

- Difficulty date: September 17, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 9,756 hours, 8,903 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: M8353610024M
- Condition: Failed
- Location: Rudder Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 2 FAILED RESULTING IN AN INOP AUTO PILOT.  MAINTENANCE REPLACED THE RUDDER CONTROL RELAYS.
